# SDR 2021F00289

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: General aviation
- Aircraft: N511QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0148
- Aircraft time: 2,850 hours, 1,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 741139212
- Condition: Chafed
- Location: Fuselage
- Part time: 2,850 hours, 1,915 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF CHAFE IN LOWER FUSELAGE SKIN ABOVE ANTI-ICE CROSS-FLOW VALVE. TEXTRON AVIATION STANDARD REPAIR SR-680A-ATA53-22175 DATED: 07/19/2019 WITH FAA FORM 8100-9 DATED: 07/19/2019, 680A ALL S/N LWR CHAFE FROM ANTI-ICE CROSS-FLOW VALVE.
